# SDR 04FDEA00529

- Difficulty date: February 29, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Bracket
- Part number: ARC05682
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD TRAILING EDGE FLAP OUTBOARD HINGE NR 3 FRAME FROM AFT FOUND SUPPORT BRACKET CRACKED.  REMOVED CRACKED BRACKET AS PER SRM 51-31-01, VOL II AND FABRICATED NEW TEE BRACKET AS PER DRAWING ARC0568.  INSTALLED NEW TEE BRACKET AT LT WING OUTBOARD TRAILING EDGE FLAP OUTBOARD HINGE NR 3 FRAME FROM AFT AS PER SRM 51-35-01 VOL II.
